Show simple item record

dc.contributor.authorCardaliaguet, Pierre ( )
dc.contributor.authorTahraoui, Rabah ( )
dc.date.accessioned2020-09-10T18:14:11Z
dc.date.available2020-09-10T18:14:11Z
dc.date.issued2002-12-10
dc.identifier.citationCardaliaguet, P., & Tahraoui, R. (2002). Some uniqueness results for Bernoulli interior free-boundary problems in convex domains. Electronic Journal of Differential Equations, 2002(102), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12566
dc.description.abstractWe establish the existence of a elliptic family of convex solutions for Bernoulli interior free-boundary problems in bounded convex domains. We also proved that there is a unique solution to the problem associated with the so-called Bernoulli constant, and give an estimate from above for this constant.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBernoulli free-boundary problemen_US
dc.subjectConvex solutionsen_US
dc.subjectBorell's inequalityen_US
dc.titleSome Uniqueness Results for Bernoulli Interior Free-boundary Problems in Convex Domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record